# SDR MWEA020310

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 39,116 hours, 41,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR CAME FROM CABIN FLOOR IN SEAT 19AB AREA.  INSPECTED SEAT 19AB IMMEDIATELY AFTER LANDING AND NO SMELL WAS NOTED.  INSPECTED THE FOLLOWING:  BALLAST FOR LOWER SIDEWALL LIGHTING EMERGENCY BATTERY PACK IN CEILING PHONES, PSU PANELS AND O2 GENERATOR.  RAN ENGINES AND PRESSURIZED AIRCRAFT WITH WARM PACKS.  INSPECTED WHEEL WELL AREA AND CARGO COMPARTMENTS.  ALL THE ITEMS INSPECTED WERE OK.  THE ONLY SMELL NOTED WAS IN THE AFT CARGO COMPARTMENT BEFORE THE BAGS WERE REMOVED AND THERE WAS A STRONG AMMONIA SMELL.  ALSO INSPECTED THE RECIRCULATION FAN FOR OPERATION.  AIRCRAFT OK FOR SERVICE.
